# SDR ASAA0772399

- Difficulty date: December 10, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A52404
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ABOVE CTR WING BOX AT STA 540 RBL 2 WL 208.  REPLACED WITH MADE REPAIR PART PER BAC BNG DWG 143 A 5240 & B737 700 SRM 51-40-05 & 51-40-02.
